# SDR 20010312CW011

- Difficulty date: December 14, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N4132D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843234
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Frayed
- Location: Elevator
- Part time: 1,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD ELEVATOR CABLE FRAYED.
